RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 2(362), Pages 153–154 (Mi umn1411)  

This article is cited in 44 scientific papers (total in 44 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the notion of entanglement in Hilbert spaces

R. F. Wernera, A. S. Holevob, M. E. Shirokovb

a Institute of Mathematical Physics, TUB, Braunschweig, Germany
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1411

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:2, 359–360

Bibliographic databases:

MSC: 47A67, 47B10, 94A40
Presented: А. В. Булинский
Accepted: 15.03.2005

Citation: R. F. Werner, A. S. Holevo, M. E. Shirokov, “On the notion of entanglement in Hilbert spaces”, Uspekhi Mat. Nauk, 60:2(362) (2005), 153–154; Russian Math. Surveys, 60:2 (2005), 359–360

Citation in format AMSBIB
\Bibitem{WerHolShi05}
\by R.~F.~Werner, A.~S.~Holevo, M.~E.~Shirokov
\paper On the notion of entanglement in Hilbert spaces
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 2(362)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn1411}
\crossref{https://doi.org/10.4213/rm1411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152950}
\zmath{https://zbmath.org/?q=an:1098.47019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..359K}
\elib{http://elibrary.ru/item.asp?id=25787174}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 2
\pages 359--360
\crossref{https://doi.org/10.1070/RM2005v060n02ABEH000830}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231201600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944462390}


Linking options:
  • http://mi.mathnet.ru/eng/umn1411
  • https://doi.org/10.4213/rm1411
  • http://mi.mathnet.ru/eng/umn/v60/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shirokov M.E., “The Holevo capacity of infinite dimensional channels and the additivity problem”, Comm. Math. Phys., 262:1 (2006), 137–159  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. M. E. Shirokov, “On properties of quantum channels related to their classical capacity”, Theory Probab. Appl., 52:2 (2008), 250–276  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. M. E. Shirokov, “Entropy characteristics of subsets of states. II”, Izv. Math., 71:1 (2007), 181–218  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. M. E. Shirokov, A. S. Holevo, “On Approximation of Infinite-Dimensional Quantum Channels”, Problems Inform. Transmission, 44:2 (2008), 73–90  mathnet  crossref  mathscinet  isi  elib
    5. A. S. Holevo, “Entanglement-Breaking Channels in Infinite Dimensions”, Problems Inform. Transmission, 44:3 (2008), 171–184  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. M. E. Shirokov, “On Channels with Finite Holevo Capacity”, Theory Probab. Appl., 53:4 (2009), 648–662  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. Owari M., Plenio M.B., Polzik E.S., Serafini A., Wolf M.M., “Squeezing the limit: quantum benchmarks for the teleportation and storage of squeezed states”, New J. Phys., 10 (2008), 113014, 20 pp.  crossref  isi  elib
    8. V. Yu. Protasov, M. E. Shirokov, “Generalized compactness in linear spaces and its applications”, Sb. Math., 200:5 (2009), 697–722  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Skowronek Ł., Størmer E., Życzkowski K., “Cones of positive maps and their duality relations”, J. Math. Phys., 50:6 (2009), 062106, 18 pp.  crossref  mathscinet  zmath  adsnasa  isi
    10. M. E. Shirokov, “On properties of the space of quantum states and their application to the construction of entanglement monotones”, Izv. Math., 74:4 (2010), 849–882  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. Gharibian S., “Strong NP-hardness of the quantum separability problem”, Quantum Inf. Comput., 10:3-4 (2010), 343–360  mathscinet  zmath  isi  elib
    12. A. S. Holevo, “Entropy gain and the Choi–Jamiolkowski correspondence for infinite-dimensional quantum evolutions”, Theoret. and Math. Phys., 166:1 (2011), 123–138  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    13. Ivan J.S., Sabapathy K.K., Simon R., “Operator-sum representation for bosonic Gaussian channels”, Phys Rev A, 84:4 (2011), 042311  crossref  adsnasa  isi  elib
    14. YinZhu Wang, JinChuan Hou, Yu Guo, “An entanglement criterion for states in infinite-dimensional multipartite quantum systems”, Chin. Sci. Bull, 57:14 (2012), 1643  crossref  mathscinet  isi
    15. Seung-Hyeok Kye, Hiroyuki Osaka, “Classification of bi-qutrit positive partial transpose entangled edge states by their ranks”, J. Math. Phys, 53:5 (2012), 052201  crossref  mathscinet  zmath  adsnasa  isi
    16. Juha-Pekka Pellonpää, “Complete quantum measurements break entanglement”, Physics Letters A, 2012  crossref  mathscinet  isi
    17. Guo Yu., Hou J., “A Class of Separable Quantum States”, J. Phys. A-Math. Theor., 45:50 (2012), 505303  crossref  mathscinet  zmath  isi  elib
    18. Fritz T., “Beyond Bell's Theorem: Correlation Scenarios”, New J. Phys., 14 (2012), 103001  crossref  mathscinet  isi
    19. Juha-Pekka Pellonpää, “Quantum instruments: II. Measurement theory”, J. Phys. A: Math. Theor, 46:2 (2013), 025303  crossref  mathscinet  adsnasa  isi
    20. Min Jiang, Shunlong Luo, Shuangshuang Fu, “Channel-state duality”, Phys. Rev. A, 87:2 (2013)  crossref  zmath  isi
    21. SEUNG-HYEOK KYE, “FACIAL STRUCTURES FOR VARIOUS NOTIONS OF POSITIVITY AND APPLICATIONS TO THE THEORY OF ENTANGLEMENT”, Rev. Math. Phys, 2013, 1330002  crossref  mathscinet  zmath  isi
    22. Crann J., Neufang M., “Quantum Channels Arising From Abstract Harmonic Analysis”, J. Phys. A-Math. Theor., 46:4 (2013), 045308  crossref  mathscinet  zmath  adsnasa  isi  elib
    23. A. De Pasquale, A. Mari, A. Porzio, V. Giovannetti, “Amendable Gaussian channels: Restoring entanglement via a unitary filter”, Phys. Rev. A, 87:6 (2013)  crossref  mathscinet  zmath  isi
    24. Daniel Lercher, Géza Giedke, Michael M Wolf, “Standard super-activation for Gaussian channels requires squeezing”, New J. Phys, 15:12 (2013), 123003  crossref  isi
    25. Siqing Yan, Yu Guo, Jinchuan Hou, “The generalized partial transposition criterion for infinite-dimensional quantum systems”, Chin. Sci. Bull, 2013  crossref  isi
    26. Ivan J.S., Sabapathy K.K., Simon R., “Nonclassicality Breaking Is the Same as Entanglement Breaking for Bosonic Gaussian Channels”, Phys. Rev. A, 88:3 (2013), 032302  crossref  isi  elib
    27. Guo Yu., “The Chsh-Type Inequalities for Infinite-Dimensional Quantum Systems”, Mod. Phys. Lett. B, 27:21 (2013), 1350151  crossref  mathscinet  isi  elib
    28. Guo Yu., Hou J., “Realignment Operation and Ccnr Criterion of Separability for States in Infinite-Dimensional Quantum Systems”, Rep. Math. Phys., 72:1 (2013), 25–40  crossref  mathscinet  zmath  isi
    29. Guo Yu., Hou J., Wang Yu., “Concurrence for Infinite-Dimensional Quantum Systems”, Quantum Inf. Process., 12:8 (2013), 2641–2653  crossref  mathscinet  zmath  isi
    30. Holik F., Massri C., Plastino A., Zuberman L., “On the Lattice Structure of Probability Spaces in Quantum Mechanics”, Int. J. Theor. Phys., 52:6 (2013), 1836–1876  crossref  mathscinet  zmath  isi
    31. Guo Yu, Hou JinChuan, “Entanglement Detection Beyond the Ccnr Criterion for Infinite-Dimensions”, Chin. Sci. Bull., 58:11 (2013), 1250–1255  crossref  isi
    32. M. E. Shirokov, “Schmidt Number and Partially Entanglement-Breaking Channels in Infinite-Dimensional Quantum Systems”, Math. Notes, 93:5 (2013), 766–779  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    33. Daniel McNulty, Richard Tatham, Ladislav Mišta, “Nonexistence of entangled continuous-variable Werner states with positive partial transpose”, Phys. Rev. A, 89:3 (2014)  crossref  mathscinet  isi
    34. Werner R.F., “Steering, Or Maybe Why Einstein Did Not Go All the Way To Bell's Argument”, J. Phys. A-Math. Theor., 47:42, SI (2014), 424008  crossref  mathscinet  zmath  isi
    35. M. E. Shirokov, Tatiana Shulman, “On Superactivation of Zero-Error Capacities and Reversibility of a Quantum Channel”, Commun. Math. Phys, 2015  crossref  mathscinet  isi
    36. A. S. Holevo, M. E. Shirokov, “Criterion of weak compactness for families of generalized quantum ensembles and its applications”, Theory Probab. Appl., 60:2 (2016), 320–325  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    37. Li Yu., Du H.-K., “Interpolations of Entanglement Breaking Channels and Equivalent Conditions For Completely Positive Maps”, 268, no. 11, 2015, 3566–3599  crossref  mathscinet  zmath  isi
    38. Chang M., Quantum Stochastics, Cambridge Series in Statistical and Probabilistic Mathematics, Cambridge Univ Press, 2015  crossref  mathscinet  zmath  isi  scopus
    39. Shirokov M.E., “Squashed entanglement in infinite dimensions”, J. Math. Phys., 57:3 (2016), 032203  crossref  mathscinet  zmath  isi  elib  scopus
    40. Haapasalo E., Pellonpaa J.-P., “Optimal Quantum Observables”, J. Math. Phys., 58:12 (2017), 122104  crossref  mathscinet  zmath  isi
    41. Duan Zh., Niu L., Wang Ya., Liu L., “Relative Entropy and Relative Entropy of Entanglement For Infinite-Dimensional Systems”, Int. J. Theor. Phys., 56:6 (2017), 1929–1936  crossref  mathscinet  zmath  isi
    42. Simidzija P., Jonsson R.H., Martin-Martinez E., “General No-Go Theorem For Entanglement Extraction”, Phys. Rev. D, 97:12 (2018), 125002  crossref  isi
    43. Kuramochi Yu., “Entanglement-Breaking Channels With General Outcome Operator Algebras”, J. Math. Phys., 59:10 (2018), 102206  crossref  mathscinet  zmath  isi  scopus
    44. Garai S., Ivan J.S., “Gaussian Channels That Are Eventually Entanglement Breaking Yet Asymptotically Nonclassicality Saving”, Phys. Rev. A, 98:5 (2018), 052353  crossref  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:612
    Full text:170
    References:55
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019